See Alike in...

Alike App

Browser

dolphinblues

666d

I have been recently diagnosed with partial onset seizures. Since starting a new med for this, I have had a non-stop headache. Is this typical, or should I be concerned?

    • dolphinblues

      666d

      I do have to say that I seem to be having less than I was. I was having 2+ a day. Now only 3-5 a week.

      • dolphinblues

        666d

        @dolphinblues Of course, being newly diagnosed, I am still learning to identify them.

        • Momx3

          666d

          @dolphinblues yes! That is what I am doing. I was only have a few a year on Topamax until I had covid in 2020. Now they are constant and I’m learning I have them a lot and different kinds. It’s crazy how all of this works.

    • dolphinblues

      666d

      I had used Topamax about 10 yrs ago. It didn't do much for my headaches. But, he never ordered an EEG either, so he didn't catch my seizures. UGH. My sister is on 3+ meds and still having grand malls. She is also a brain aneurysm survivor. I am just praying that mine stay within the partial onset category.

    • dolphinblues

      666d

      headaches are one of the worst! Since this one is slightly different from my seizure headaches, I am hoping it is a side effect and will subside. It's been almost two weeks, however in about 3 days I will increase the dose. 🤞 hope they don't get worse. May I ask what med you are taking? Keppra was a no-go for me. Trying Vimpat (lacosamide) now.

      • Momx3

        666d

        @dolphinblues I am on Vimpat as well. I have been on that one for almost a year now. The side effects did go away for me. I take Briviact and Topamax in addition to that. I’m still having issues though (Not near as bad as I was).

    • Momx3

      666d

      I have both even before the medicine but I have heard that can be a side effect of some of the medicines that are prescribed. I have found that with this seizure medicine that if you give it time the side effects will go away and some won’t. Headaches are terrible 🥹

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion